Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS Wilmington, OH

March 20, 2020Butler County, Montgomery County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 20, 2020, 3:38 AM EDT for Butler County, Montgomery County, Warren County, Ohio. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 20, 2020, 3:38 AM EDT (07:38 UTC)
Expired
Mar 20, 2020, 4:05 AM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Butler County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 3:55 AM EDTTSTM WND DMG2 Nw Miamisburg, OHSEVERAL TREES DOWNED NEAR MANNING ROAD AND BEAR CREEK ROAD. TIME OF DAMAGE ESTIMATED FROM RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 482 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
482 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS51 KILN 200738
SVRILN
OHC017-113-165-200830-
/O.NEW.KILN.SV.W.0009.200320T0738Z-200320T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
338 AM EDT Fri Mar 20 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northeastern Butler County in southwestern Ohio...
  Northwestern Warren County in southwestern Ohio...
  Southern Montgomery County in west central Ohio...

* Until 430 AM EDT.

* At 338 AM EDT, a severe thunderstorm was located near Gratis,
  moving east at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to trees and power lines.

* Locations impacted include...
  Dayton, Kettering, Middletown, Miamisburg, Springboro, Trenton,
  Franklin, Moraine, Carlisle, Oakwood, West Carrollton, Hunter, 
  Riverside, Germantown, Farmersville, Centerville, Lytle, Poast 
  Town Heights and Woodbourne-Hyde Park.

This includes I-75 in Ohio between mile markers 33 and 53.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3969 8447 3978 8410 3958 8412 3951 8414
      3948 8448
TIME...MOT...LOC 0738Z 254DEG 43KT 3958 8456 

HAIL...1.50IN
WIND...60MPH
 
$$

Hatzos
2 follow-up statements
211 
WWUS51 KILN 200755
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
355 AM EDT Fri Mar 20 2020

OHC017-200804-
/O.CAN.KILN.SV.W.0009.000000T0000Z-200320T0830Z/
Butler OH-
355 AM EDT Fri Mar 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3968 8432 3978 8410 3958 8412 3953 8413
      3955 8436 3963 8436
TIME...MOT...LOC 0754Z 257DEG 50KT 3963 8424 

$$

OHC113-165-200830-
/O.CON.KILN.SV.W.0009.000000T0000Z-200320T0830Z/
Warren OH-Montgomery OH-
355 AM EDT Fri Mar 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR NORTHWESTERN WARREN AND SOUTHEASTERN MONTGOMERY COUNTIES...

At 354 AM EDT, a severe thunderstorm was located over Miamisburg,
moving east at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Dayton, Kettering, Miamisburg, Springboro, Franklin, Moraine,
Carlisle, Oakwood, West Carrollton, Riverside, Germantown,
Centerville, Lytle, State Route 48 at State Route 73, Woodbourne-Hyde
Park and Overlook-Page Mano.

This includes I-75 in Ohio between mile markers 38 and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3968 8432 3978 8410 3958 8412 3953 8413
      3955 8436 3963 8436
TIME...MOT...LOC 0754Z 257DEG 50KT 3963 8424 

HAIL...1.25IN
WIND...60MPH
 
$$

Hatzos
434 
WWUS51 KILN 200805
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
405 AM EDT Fri Mar 20 2020

OHC113-165-200814-
/O.CAN.KILN.SV.W.0009.000000T0000Z-200320T0830Z/
Warren OH-Montgomery OH-
405 AM EDT Fri Mar 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3968 8432 3978 8410 3958 8412 3953 8413
      3955 8436 3963 8436
TIME...MOT...LOC 0803Z 254DEG 43KT 3967 8408 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 1:55 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 20, 1:55 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
155 AM EDT Fri Mar 20 2020

.SYNOPSIS...
A warm front will continue to lift north across the region
through this afternoon, bringing an increasing chance of showers
and thunderstorms. The threat for showers and thunderstorms
will continue tonight into Friday as a cold front pushes
southeast through the region. Cooler and drier conditions will
settle into the region to start the weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As the region enters the warm sector, there will be a severe
weather threat accompanying a flooding threat tonight. Flash
flooding will be possible as multiple rounds of heavy showers
tap an airmass containing 1.4 inches PWAT. The severe weather
threats are damaging winds, and isolated tornadoes. The largest
threat for severe weather is in the Tri-State area, with
flooding possible over a wider area extending to Columbus.

The primary driver of the severe threat is the lower atmospheric
kinematic profile. Strong low-level wind shear will develop over the
area as a robust low-level jet ramps up this evening. A clockwise
turning hodograph with strong speed shear will lead to an
environment with 0-1-km storm relative helicity exceeding 150 m^2/s^-
2. Additionally, some instability may develop overnight with surface
based CAPE from 250-500 J/kg. Any instability, in the presence of
the impressive shear profile, could lead to development of
supercells and/or organized line segments. However, some
uncertainties remain in regards to the presence of storms/storm mode
due to a lack of a strong forcing mechanism. CAMs reflect this
uncertainty with possible solutions ranging from isolated cells to
training multicells. The cell type will greatly impact the severe
threat and associated hazards. Isolated supercells would pose the
greatest wind and tornado treat while multicells would have more of
a flooding and wind threat.

Given the 15-20 mph southerly winds in the warm sector and cloud
cover, lows are only expected to be in the middle to lower 60s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
The severe threat may not be over on Friday morning. An
approaching cold front from the west will not have cleared the area
until the afternoon. Ahead of the cold front there will still be a
favorable kinematic profile for strong winds, and possibly
tornadoes. Some CAMs hint that storms may organize into a squall
line ahead of the front, but uncertainty is still high at this time.
Even outside of thunderstorms winds could be gusty.

Temperatures will drop dramatically behind the front as winds shift
to the northwest. Expect temperatures to reach their highs ahead of
the front. Northwesterly winds continue to usher in colder air
Friday night allowing lows to reach the middle 30s near the Ohio
River and upper 20s across west central Ohio.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Extended period begins with high pressure over the upper Great
Lakes. Cold advection on the east side of the high will keep some
stratocu across the area on Saturday. Highs will range from the
upper 30s in the north to the mid 40s in the south which is about 10
degrees below normal.

The center of the high lifts into southern Canada Saturday night and
continues to pull away on Sunday. Temperatures will moderate Sunday
with highs in the mid 40s to around 50. Models continue to sped up
the timing of a s/w that affects the region Sunday. Consensus now
brings some rain into the region late Sunday afternoon. Added chance
PoPs.

As the s/w pivots towards New England Sunday night, showers linger
into Sunday night and Monday. Cold air on the backside of the system
could mix some light snow into the northwest counties around sunrise
Monday, before warming temperature change things back to rain.

High pressure builds in Monday night, drying things out.

Another s/w ejects out Tuesday into Tuesday night. The GFS
and CMC are a little stronger then the ECMWF. Some showers could
linger into the Wednesday with left over sfc convergence.

Guidance is all over the place by the end of period. Have some low
Pops on Thursday.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Axis of showers with embedded thunderstorms will continue to
push east along the I70 corridor through the predawn hours,
affecting the northern TAF sites. To the south of this, activity
looks to be more scattered, but do expect to see some increase
in pcpn coverage through the pre dawn hours as the main mid
level short wave pushes east toward our area. In areas of more
widespread pcpn, expect to see mainly MVFR cigs and vsbys along
with some localized IFR conditions. LLWS will also persist
through daybreak.

The main pcpn should shift off to the east through mid morning.
However, as a cold front pushes southeast through the region,
we could see a few hour period of shower and possibly
thunderstorm redevelopment from late morning through mid
afternoon. Pcpn should taper off from northwest to southeast as
the cold front moves through. Cigs are expected to lift back
into VFR category through the afternoon.

Southwest winds will also remain gusty with wind gusts in the 25
to 35 knot range possible this morning into early afternoon.

OUTLOOK...MVFR conditions are possible Sunday night into Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ045-046-051>056-
     060>065-070>072-077>080.
KY...Flash Flood Watch until noon EDT today for KYZ089>097.
IN...Flash Flood Watch until noon EDT today for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...Campbell/Coniglio/JGL
NEAR TERM...Campbell/Coniglio
SHORT TERM...Campbell
LONG TERM...Sites
AVIATION...JGL
Hazardous weather outlook, Mar 19, 11:44 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1144 PM EDT Thu Mar 19 2020

INZ066-073>075-080-KYZ089>097-OHZ053>055-061>064-070>072-077>080-
210345-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Clark-Madison-
Franklin OH-Montgomery-Greene-Fayette OH-Pickaway-Butler-Warren-
Clinton-Hamilton-Clermont-Brown-Highland-
1144 PM EDT Thu Mar 19 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms may become severe. The primary threats will be
damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be
possible outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additional showers and thunderstorms will be possible into the day
on Friday. The threat for a few strong to severe storms will persist. Wind
gusts to 45 mph will also be possible Friday outside of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ050-KYZ098>100-OHZ026-034-035-042>044-073-074-081-082-088-210345-
Wayne-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Ross-Hocking-Adams-Pike-Scioto-
1144 PM EDT Thu Mar 19 2020

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Northern Kentucky, Central Ohio, South Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Some thunderstorms may become severe. The primary threats will be
damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be
possible outside of thunderstorms. In addition, multiple rounds of
rainfall through the overnight hours will bring the potential for
isolated flooding issues.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional showers and thunderstorms will be possible into the day
on Friday. The threat for a few strong to severe storms and
localized flooding will persist. Wind gusts to 45 mph will also be
possible Friday outside of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ058-059-OHZ045-046-051-052-056-060-065-210345-
Fayette IN-Union IN-Union OH-Delaware-Miami-Champaign-Licking-Preble-
Fairfield-
1144 PM EDT Thu Mar 19 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms may become severe. The primary threats will be
damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be
possible outside of thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additional showers and thunderstorms will be possible into the day
on Friday. Wind gusts to 45 mph will also be possible Friday outside
of thunderstorms

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Mar 20, 1:27 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
127 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND DMG     4 NE BLUE ASH           39.29N 84.32W
03/20/2020                   HAMILTON           OH   FIRE DEPT/RESCUE

            SEVERAL TREES DOWNED ALONG WALES ROAD. CAR DEALERSHIP
            SIGN ALSO DAMAGED. SEMI-TRAILER PARTIALLY BLOWN OVER NEAR
            MILE MARKER 19 OF I71.

&&

KC
Special weather statement, Mar 20, 1:53 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
153 AM EDT Fri Mar 20 2020

OHZ064-065-200630-
Fairfield OH-Pickaway OH-
153 AM EDT Fri Mar 20 2020

...A STRONG THUNDERSTORM WILL AFFECT FAIRFIELD AND NORTHEASTERN
PICKAWAY COUNTIES UNTIL 230 AM EDT...

At 153 AM EDT, radar indicated a strong thunderstorm 7 miles west of
Lancaster, moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Lancaster, Pickerington, Circleville, Canal Winchester, Ashville,
Baltimore, Buckeye Lake, Bremen, Millersport, Pleasantville,
Fairfield Beach, Royalton, Lithopolis, Amanda, Thurston, Carroll,
Rushville, West Rushville, Fairfield County Airport and East
Ringgold.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3960 8292 3970 8298 3980 8286 3980 8282
      3982 8282 3982 8280 3984 8280 3987 8277
      3993 8257 3993 8246 3984 8247 3983 8240
      3975 8240 3974 8237 3971 8237
TIME...MOT...LOC 0553Z 248DEG 48KT 3972 8274

KC
Special weather statement, Mar 20, 2:03 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
203 AM EDT Fri Mar 20 2020

OHZ053-061-062-200630-
Montgomery OH-Clark OH-Greene OH-
203 AM EDT Fri Mar 20 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK...
NORTHWESTERN GREENE AND CENTRAL MONTGOMERY COUNTIES UNTIL 230 AM
EDT...

At 203 AM EDT, radar indicated a strong thunderstorm over Dayton,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...

Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Xenia,
Trotwood, Vandalia, Englewood, Moraine, Oakwood, Yellow Springs,
Wright-Patterson Afb, West Carrollton, Enon, Wilberforce, Riverside,
Clayton, New Lebanon and Farmersville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 32 and 53.
 I-75 in Ohio between mile markers 48 and 61.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3984 8434 3988 8415 3988 8405 3991 8383
      3966 8388 3968 8442
TIME...MOT...LOC 0603Z 257DEG 31KT 3979 8422

Hatzos
Local storm report, Mar 20, 2:43 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     FLASH FLOOD      3 S CONNERSVILLE        39.62N 85.15W
03/20/2020                   FAYETTE            IN   911 CALL CENTER

            WATER RUNNING OVER THE ROADWAY NEAR THE INTERSECTION OF
            IN-121 AND W CR 175 SOUTH.

&&

NMCGINNI
Local storm report, Mar 20, 3:21 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     HAIL             1 NNE BLOOMING GROVE    39.52N 85.06W
03/20/2020  M1.00 INCH       FRANKLIN           IN   PUBLIC

            TIME OF EVENT ESTIMATED BY RADAR.

&&

KC
Local storm report, Mar 20, 3:35 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 AM EDT FRI MAR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     HEAVY RAIN       5 NNW DOWNTOWN COLUMBUS 40.03N 83.03W
03/20/2020  M0.99 INCH       FRANKLIN           OH   BROADCAST MEDIA

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:55 PM EDTSpecial Weather StatementILNHamilton35 min
Mar 19, 9:09 PM EDTTornado WarningILNHamilton21 min
Mar 20, 12:35 AM EDTAreal Flood AdvisoryILNPreble4 hr
Mar 20, 1:53 AM EDTSpecial Weather StatementILNFairfield37 min
Mar 20, 2:03 AM EDTSpecial Weather StatementILNGreene, Montgomery27 min
Mar 20, 2:34 AM EDTAreal Flood AdvisoryILNClark, Greene, Miami, Montgomery94 min
Mar 20, 3:12 AM EDTFlash Flood WarningILNMontgomery, Preble7 hr
Mar 20, 3:16 AM EDTSevere Thunderstorm WarningILNButler, Preble31 min
Mar 20, 3:17 AM EDTRiver Flood WarningILNLicking20 hr
Mar 20, 3:30 AM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery27 min
Mar 20, 3:49 AM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery26 min
Mar 20, 3:52 AM EDTFlash Flood WarningILNClark, Greene6 hr
Mar 20, 3:56 AM EDTAreal Flood AdvisoryILNClark, Franklin, Madison85 min
Mar 20, 4:12 AM EDTSpecial Weather StatementILNGreene33 min
Mar 20, 4:29 AM EDTRiver Flood WarningILNClark16 hr
Mar 20, 4:29 AM EDTRiver Flood WarningILNHocking32 hr
Mar 20, 4:32 AM EDTRiver Flood WarningILNPickaway72 hr
Mar 20, 4:52 AM EDTAreal Flood AdvisoryILNFairfield, Licking46 min
Mar 20, 5:06 AM EDTAreal Flood AdvisoryILNButler, Warren3 hr
Mar 20, 5:07 AM EDTSpecial Weather StatementILNMadison23 min
Mar 20, 5:19 AM EDTFlash Flood WarningILNFranklin, Madison6 hr
Mar 20, 5:32 AM EDTFlash Flood WarningILNFairfield, Licking6 hr
Mar 20, 5:33 AM EDTRiver Flood WarningILNHamilton33 hr
Mar 20, 5:34 AM EDTSpecial Weather StatementILNFranklin, Licking26 min
Mar 20, 5:58 AM EDTSpecial Weather StatementILNLicking32 min
Mar 20, 6:53 AM EDTRiver Flood WarningILNButler14 hr
Mar 20, 6:59 AM EDTRiver Flood WarningILNLicking47 hr
Mar 20, 7:04 AM EDTAreal Flood WarningILNGreene, Warren46 hr
Mar 20, 7:11 AM EDTRiver Flood AdvisoryILNHamilton13 hr
Mar 20, 7:30 AM EDTSpecial Weather StatementILNHamilton30 min
Mar 20, 7:33 AM EDTRiver Flood WarningILNMontgomery5 hr
Mar 20, 7:33 AM EDTRiver Flood WarningILNWarren7 hr
Mar 20, 7:41 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren13 hr
Mar 20, 7:58 AM EDTSpecial Weather StatementILNWarren32 min
Mar 20, 8:27 AM EDTSpecial Weather StatementILNClinton, Fayette33 min
Mar 20, 8:34 AM EDTRiver Flood WarningILNLicking19 hr
Mar 20, 8:36 AM EDTSpecial Weather StatementILNFranklin24 min
Mar 20, 8:58 AM EDTSpecial Weather StatementILNFranklin, Licking, Pickaway32 min
Mar 20, 9:23 AM EDTSpecial Weather StatementILNLicking22 min
Mar 20, 9:28 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking5 hr
Mar 20, 9:39 AM EDTAreal Flood WarningILNClark, Greene, Montgomery, Preble23 hr
Mar 20, 10:47 AM EDTRiver Flood WarningILNRoss23 hr
Mar 20, 10:47 AM EDTRiver Flood WarningILNPike, Scioto4 days
Mar 20, 11:03 AM EDTAreal Flood WarningILNFranklin, Madison24 hr
Mar 20, 11:13 AM EDTAreal Flood WarningILNFairfield, Licking46 hr
Mar 20, 12:11 PM EDTSpecial Weather StatementILNChampaign, Clark, Delaware, Miami, Montgomery, Union64 min
Mar 20, 1:01 PM EDTSpecial Weather StatementILNClark, Delaware, Franklin, Madison44 min
Mar 20, 1:40 PM EDTSpecial Weather StatementILNFairfield, Fayette, Franklin, Greene, Licking, Madison and 1 more65 min
Mar 20, 4:31 PM EDTRiver Flood WarningILNFranklin, Pickaway24 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.